Quasicomplementarity problems of type Ro


Oettli, Werner ; Yen, Nguyen Dong


URL: http://ub-madoc.bib.uni-mannheim.de/16356
Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Journal of Optimization Theory and Applications
Page range: 467-474
Place of publication: Dordrecht [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 0022-3239
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Oettli, Werner ; Yen, Nguyen Dong (1996) Quasicomplementarity problems of type Ro. Journal of Optimization Theory and Applications Dordrecht [u.a.] 467-474 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item